IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CS Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Communication Systems (CS) [schedule] [select]
Chair Daisuke Umehara (Kyoto Inst. of Tech.)
Vice Chair Seiji Kozaki (Mitsubishi Electric)
Secretary Koji Kamakura (Chiba Inst. of Tech.), Kazutaka Hara (NTT)
Assistant Hikaru Kawasaki (NICT), Yuta Ida (Yamaguchi Univ.)

Conference Date Thu, Jul 14, 2022 10:20 - 16:40
Fri, Jul 15, 2022 09:30 - 15:20
Topics Next Generation Networks, Access Networks, Broadband Access, Power Line Communications, Wireless Communication Systems, Coding Systems, etc. 
Conference Place Yakushima Environmental and Cultural Village Center 
Transportation Guide https://www.yakushima.or.jp/guide/village.php
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on CS.
Due for Registration Please proceed the payment of registration fee by 3 days before the workshop date. The meeting URL will be announce from one of the secretaries of the committee via e-mail, just before the workshop date.

Thu, Jul 14 AM 
10:20 - 11:10
(1) 10:20-10:30 User Data Selection using CNN-Feature Extractor for Fingerprint Localization Yohei Konishi, Satoru Aikawa, Shinichiro Yamamoto (Univ of Hyogo)
(2) 10:30-10:40 LED Array Acquisition For Road-to-Vehicle Visible Light Communication Using Cost-Sensitive Support Vector Machine and Spatial-Temporal Gradient Values
[updated]
Kento Nakamura, Takaya Yamazato (Nagoya Univ.), Masayuki Kinoshita (CIT), Hiraku Okada, Toshiaki Fuji (Nagoya Univ.), Shintaro Arai (Okayama University of Science), Koji Kamakura (CIT), Tomohiro Yendo (Nagaoka University of Technology)
[updated]
(3) 10:40-10:50 Throughput Improvement of 2-hop MIMO-UAV Relay Networks with Direction Control Takumu Uda, Takahiro Matsuda (TMU), Takefumi Hiraguri (NIT)
(4) 10:50-11:00 Study on CNN and ResNet Design Based on the Number of Wi-Fi APs for Fingerprint Location Estimation Yu Sakanishi, Satoru Aikawa, Shinichiro Yamamoto (Univ of Hyogo)
(5) 11:00-11:10 Communication Area Expansion by Superimposed Iterative Transmission for Rolling Shutter based Visible Light Communication Ryuto Maeda, Masayuki Kinoshita, Koji Kamakura (Chiba Inst. of Tech.), Takaya Yamazato (Nagoya Univ.)
  11:10-11:20 Break ( 10 min. )
Thu, Jul 14 PM 
11:20 - 12:10
(6) 11:20-11:30 Performance Evaluation of User Offloading Using Millimeter Wave UAV Base Stations in Cell-Free Massive MIMO Networks Sohya Nonaka, Takahiro Matsuda (TMU)
(7) 11:30-11:40 Two ray model approximation of radio propagation for drone link Yuga Hashimoto, Satoshi Takahashi (Hiroshima City Univ.)
(8) 11:40-11:50 A Proposal of Avoiding Duplication of Task Execution Nodes in ICN-SFC Fuya Kawabata, Hidehiro Kanemitsu (TUT)
(9) 11:50-12:00 Implementation of bandwidth assignment algorithms for 5G traffic accommodation Yuuki Hatanaka, Kouhei Sasagawa, Tetsuya Yokotani (KIT), Hiroshi Mineno, Seiji Kozaki (Shizuoka Univ.), Seiji Kozaki, Takeshi Suehiro, Kenichi Nakura, Satoshi Shirai (Mitsubishi Electric)
(10) 12:00-12:10 Studys on pollination route estimation method for flowers of pear using field images Keita Endo (NIT), Tomotaka Kimura (Doshisha Univ.), Hiroyuki Shimizu (NIT), Yoshihiro Takemura (Tottori Univ.), Takefumi Hiraguri (NIT)
[updated]
  12:10-13:10 Break ( 60 min. )
Thu, Jul 14 PM 
13:10 - 13:50
(11) 13:10-13:20 A proposal for channel scanning scheme for handover in the drone's network
[updated]
Kakeru Hirata, Isamu Shitara (NIT), Satoshi Ujigawa (Kajima Corporation), Takefumi Hiraguri (NIT)
(12) 13:20-13:30 Examination and implementation of access control functions for communication for IoT Kazuhiro Kosaka, Tetsuya Yokotani, Koichi Ishibashi, Yuto Noda (KIT)
(13) 13:30-13:40 Routing using cache nodes in NDN Shohei Okubo, Hidenori Nakazato (Waseda Univ.)
(14) 13:40-13:50 A Study of Drone Control Method for Pollination by Artificial Bee Colony Algorithm Daigo Hasegawa, Takuya Shindo, Takefumi Hiraguri, Nobuhiko Itoh (NIT)
  13:50-13:55 Break ( 5 min. )
Thu, Jul 14 PM 
13:55 - 14:35
(15) 13:55-14:35 [Special Invited Talk]
An Underwater Positioning System based on Wireless Acoustic OFDM Communication for multiple AUVs team operation
Tomohisa Wada (Ryukyu Univ.)
  14:35-14:40 Break ( 5 min. )
Thu, Jul 14 PM 
14:40 - 15:20
(16) 14:40-15:20 [Special Invited Talk]
Research on underwater wireless technology using radio waves
Takashi Matsuda, Ryotaro Suga, Ken-ichi Takizawa, Takeshi Matsumura (NICT)
  15:20-15:25 Break ( 5 min. )
Thu, Jul 14 PM 
15:25 - 16:40
(17) 15:25-15:50 Formalization of centroid method in fuzzy approximate reasoning by Mizar Takashi Mitsuishi (Nagano Univ.)
(18) 15:50-16:15 Survey on technical trends and issues in IoT platforms based on IoT reference models Tetsuya Yokotani (Kanazawa Inst. tech.)
(19) 16:15-16:40 M-point Combinatory for Image Sensor-based Visible Light Communications Takumi Sato, Koji Kamakura, Masayuki Kinoshita (CIT), Takaya Yamazato (Nagoya Univ.)
Fri, Jul 15 AM 
09:30 - 10:45
(20) 09:30-09:55 State transition characteristics of disaster and crisis management report message sent from quasi-zenith satellite Michibiki
[updated]
Satoshi Takahashi (Hiroshima City Univ.)
(21) 09:55-10:20 Research on OFDM Receivers Using Deep Learning You Yong, Chenggao Han (UEC)
(22) 10:20-10:45 Demonstration experiment of small drone pollination system Tatsuya Kurosawa, Kyosuke Yanagida, Keta Endo, Nobuhiko Itoh, Hiroyuki Shimizu, Takuya Shindo, Takefumi Hiraguri (NIT)
[updated]
  10:45-10:50 Break ( 5 min. )
Fri, Jul 15 PM 
10:50 - 11:40
(23) 10:50-11:15 Trapezoidal Block Householder Reflector and Its Application to Precoding Hikaru Kawasaki, Takeshi Matsumura (NICT)
(24) 11:15-11:40 Performance Evaluations of In-network Distributed Processing with Efficient Computing Resource Management
[updated]
Kazuki Murayama, Kenji Kanai (Waseda Univ.), Hidehiro Kanemitsu (Tokyo Univ. of Tech.), Jiro Katto, Hidenori Nakazato, Toshitaka Tsuda (Waseda Univ.)
[updated]
  11:40-12:40 Break ( 60 min. )
  12:40-13:15 Awards ceremony ( 35 min. )
Fri, Jul 15 PM 
13:15 - 14:15
(25) 13:15-13:45 [Invited Talk]
Study of next-generation ultra-high-speed transmission and wide-area networking using mobile relay stations
Takefumi Hiraguri (NIT), Kentaro Nishimori (Niigata Univ), Jro Hirokawa (Tokyo Tech), Takahiro Matsuda (TMU), Tetsuro Imai (TDU)
(26) 13:45-14:15 [Invited Talk]
Assessment of LED lighting considering circadian rhythm by the control of melanopic illuminance
Aoki Akane, Oshiba Saeko (KIT)
  14:15-14:20 Break ( 5 min. )
Fri, Jul 15 PM 
14:20 - 15:20
(27) 14:20-14:50 [Invited Talk]
Application of state-space models to CNN estimation methods for indoor location estimation
Kaishin Hori, Satoru Aikawa, Sinichiro Yamamoto (Univ. of Hyogo)
(28) 14:50-15:20 [Invited Talk]
Optical Eigenvalue Demodulation Using Complex Moment-based Eigenvalue Solver
Yuhei Terashi, Daisuke Hisano, Ken Mishina (Osaka Univ.), Yuki Yoshida (NICT), Akihiro Maruta (Osaka Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Young Researcher's TalkEach speech will have 7 minutes for presentation and 3 minutes for discussion.
Special Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CS Technical Committee on Communication Systems (CS)   [Latest Schedule]
Contact Address E-: _nieice 
Announcement Latest information will be presented on the web site:
http://www.ieice.org/cs/cs/


Last modified: 2022-06-09 10:17:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CS Schedule Page]   /  
 
 Go Top  Go Back   Prev CS Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan